RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 10, Number 1  


The Chern–Simons Invariants of Cone-Manifolds with the Whitehead Link Singular Set
N. V. Abrosimov
3
Geometry of Ideal Boundaries of Geodesic Spaces with Nonpositive Curvature in the Sense of Busemann
P. D. Andreev
16
On Rings Asymptotically Close to Associative Rings
A. Ya. Belov
29
Continued Fractions, the Group $\mathrm{GL}(2,\mathbb Z)$, and Pisot Numbers
V. N. Berestovskii, Yu. G. Nikonorov
97
A Categorical Property of the Stone–Čech Compactification
R. B. Beshimov
132
The Double Exponential Map on Spaces of Constant Curvature
V. V. Dzhepko, Yu. G. Nikonorov
141
Small Extensions of Models of $o$-Minimal Theories and Absolute Homogeneity
K. Zh. Kudaibergenov
154
On Einstein Extensions of Nilpotent Metric Lie Algebras
Yu. G. Nikonorov
164
Small Stable Generic Graphs with Infinite Weight. Digraphs without Furcations
S. V. Sudoplatov
191
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019